# SDR SWAA2014052128222

- Difficulty date: May 20, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 67,943 hours, 63,801 cycles
- System (JASC): 5240 · Service Doors
- Part: Mount Bracket
- Part number: 6556685
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE MOUNT BRACKET CRACKED.  R & R BRACKET IAW SRM.
